# SDR CALA2024110102765

- Difficulty date: October 28, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 80,842 hours, 29,425 cycles
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Part number: 580250451
- Condition: Failed
- Location: Ground Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR FAILED TO RETRACT PAST OFF POSITION O VERWEIGHT LANDING PSEU BITE SHOWS 31-51001 AND 31-52001. HAVE VERIFIED GROUND SPOILER INTERLOCK VALVE CABLE HAS BROKEN UPON FURTHER INSPECTION FOUND GROUND SPOLIER INTERLOCK CABLE INTERLOCK VALVE ADJUSTMENT (ALTERNATE METHOD) IAW AMM 27-62-00, BROKEN, REMOVED AND REPLACED GROUND SPOLIER INTERLOCK CABLE IAW RIGGING AND OPS CHECK GOOD, ALL RIG PINS HAVE BEEN REMOVED. AMM 27-62-51, PERFORMED GROUND SPOILER INTERLOCK VALVE AJUSTMENT PARTS USED:  58-2762-3-0004,QTY :1 (ALTERNATE METHOD) IAW AMM 27-62-00. PERFORMED GROUND SPOILER INSPECTED INSTALLATION OF GROUND SPOILER INTERLOCK CABLE. VERIFIED THE ALTERNATE METHOD RIG AND THAT THE LANDING GEAR PINS HAD BEEN REMOVED. ALL WORK WAS ACCOMPLISHED IAW AMM 27-62-51, 27-62-00.
